Investigation of a differential-difference analogue of a
Doklady Akademii Nauk, Tome 311 (1990) no. 4, pp. 794-797
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_311_4_a4,
author = {V. G. Romanov and S. I. Kabanikhin and G. B. Bakanov},
title = {Investigation of a differential-difference analogue of a},
journal = {Doklady Akademii Nauk},
pages = {794--797},
year = {1990},
volume = {311},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_311_4_a4/}
}
V. G. Romanov; S. I. Kabanikhin; G. B. Bakanov. Investigation of a differential-difference analogue of a. Doklady Akademii Nauk, Tome 311 (1990) no. 4, pp. 794-797. http://geodesic.mathdoc.fr/item/DAN_1990_311_4_a4/